# SDR 2021FA0000306

- Difficulty date: November 1, 2021
- Submitted: November 1, 2021
- Operation: General aviation
- Aircraft: N737D
- Make and model: Cessna 560XL
- Aircraft serial: 5605638
- Aircraft time: 4,790 hours, 3,190 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Part number: MS270390828
- Part serial: NA
- Condition: Sheared
- Location: Zone 800
- Part time: 4,790 hours, 3,190 cycles
- Component: Cabin Door, Cessna
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAM TO SHAFT ATTACH SCREW SHEARED, SCREW SHANK FOUND IN BOTTOM OF DOOR STRUCTURE, ONLY HEAD OF SCREW AND PORTION OF SHANK SECURING CAM TO SHAFT, CABIN DOOR WARNING DISPLAYED NOT CLOSED AND LOCKED, FOUND INNER DOOR HANDLE SHAFT TO CAM STREW SHEARED. SCREW MS27039-0828 SHEARED
